# SDR HNAA2015092300284

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 65,306 hours, 73,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9DF FLOOR EMERGENCY LIGHT IS OUT.  REMOVED LENS, R & R ROW 9DF FLOOR EMERGENCY LIGHT, RESECURED LENS WITH RETAINED HARDWARE.
